# SDR FDEA200811014671

- Difficulty date: November 1, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,270 hours, 19,967 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G0
- Part serial: 2035
- Condition: Failed
- Part time: 13,225 hours, 7,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 8000 AFTER TAKEOFF FROM EGSS GOT SMOKE/FUME ALERT FROM MAIN DECK SMOKE DETECTOR MID 2A.  STAYED ON FOR ABOUT 8 MINS, WENT OFF JUST BEFORE LANDING.  MID 1B, MID 2B, AND AFT A WERE ALL READY DEFERRED.  ACN RELEASED FOR SERVICE PER MEL/CDL: 26-17-01-B CATEGORY: C EXPIRATION: 11NOV08 "MEL 26-17-01-B: MAIN DECK (IDENTIFY MID 1, MID 2 AN  D/OR AFT), 2A SMOKE DETECTOR(S) INOP.  NO  CARGO INSTEAD OF 12-13 SECONDS FOR ALL THE OTHER ONES, AMM REF:26-19-00 PAGE 504, ACTION NR 1.  REMOVED AND REPLACED SMOKE DETECTOR 10 WU AS PER AMM:26-19-12 P401.  PERFORMED TEST AS PER PREVIOUS AMM REF: TEST PASSED.
